Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Shortness of breath and tightness in throat like when crying. Constricted airway? VCD?

I have tightness in my throat , as if when you are crying how tight it feels and feel short of breath and wheezing sometimes. I began suddenly and the episodes come on suddenly. I am being treated for allergies and allergy related asthma . But from what I am reading since the inhalers don t help the problem could I be dealing with VCD or a constricted airway?
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
if your allergies are not controlled it might be one of the food allergen milk,egg,wheat,potato,chana
you get your blodd serum tested for particular antibodies against these food items
in the mean time stop all milk and diary products
start using montelucast 10 mgm tds
get your results and start low dose immunotherapy now possible for food products also your problem will be surely solved
Answered: Tue, 4 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor